Rotary diffeomorphisms on Euclidean spaces
Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 52-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_3_a6,
author = {S. G. Leiko},
title = {Rotary diffeomorphisms on {Euclidean} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {52--57},
year = {1990},
volume = {47},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a6/}
}
S. G. Leiko. Rotary diffeomorphisms on Euclidean spaces. Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 52-57. http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a6/